This past year, I have been suffering from what can best be described as an "acute fever" (accompanied by other symptoms which I will get to later).
One minute I will be going about my day in perfect health then- BANG- I will experience a sudden fever and splitting headache, accompanied by sweats and, on some occasions, shivers. My fever will only last from 1-3 days and I will have no other flu like symptoms (like sore throat or stuffy nose). My temperature will range from 99.6 - 101.
My latest bout of "acute fever" (which I am currently suffering) has lasted for about 2 days now, and I also have a red, itchy, bumpy rash on either side of my hip, as well as on the backs of my knees. The moment my fever hit, I felt extremely dizzy and had a splitting headache... This dizzy feeling and headache comes and goes. I have occasional stomach pains and I am a bit constipated (no diarrhea whatsoever). I have also experienced sweats as well. My fever has ranged between 99.6 - 100.2
I am a 30 year old female and I have no chronic illnesses.
I have traveled to several "third world countries", and most of them are rampant with malaria: Madagascar and Indonesia are the last places I traveled to. When I traveled to these countries, I would stay in the local villages so I very well could have eaten/drank contaminated food/water. I also surfed in the local waters as well.
Could this be malaria? I have researched the symptoms, and I cannot find any that would explain the rash that I have as well.
Again, my symptoms: mild fever, occasional abdominal pain, sweats, rash on sides of hips/back of knees, and headache... This "fever outbreak" happens about once every 3 months and lasts for only 1-3 days.
Can anybody help explain what this obscure disease/virus this could be?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?